# SDR DALA2018021100831

- Difficulty date: February 11, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N309DE
- Make and model: Boeing 737732
- Aircraft serial: 29634
- Aircraft time: 25,413 hours, 11,151 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACK ON THE HORIZONTAL STAB EXTERNAL SKIN AT HSS 129.50.  MAINTENANCE REPAIRED THE SKIN IAW SRM 55-10-01, REPAIR 11.
